I took plan b July 14th after he came inside me. I waited 5 days with no side effects. Yesterday I had brownish blood very light all day. Today I have a heavy bleeding, well normal like my period. Is this my period coming early? My period isn't due for another 11 days. Or is this side effects that I should be worried about? I am worried sick already. Please tell me it's okay
Do you want me to tell you it's okay, or do you want me to be honest?
Read on, if you want the latter:
It could be from the Plan b, but it could also be implantation bleeding. Some women have heavy implantation bleeding that lasts up to 4 days, & others just get spotting. Implantation bleeding is when the embryo attaches to the lining of your womb & begins growing.
If it's not pregnancy, then it's impossible to know whether this is your period or whether you will stop bleeding, & then have a period afterwards. Bleeding may be irregular for a month or two, so it's just a case of waiting for things to settle down.
What you can do, is do a pregnancy test on the date your period would have been due to start (if it doesn't), so that you know either way.
Plan B is not as effective as regular hormonal birth control, but if it was in time to stop you ovulating, there's a good chance it will work. Unfortunately, from the dates you've given, it's possible that you were already ovulating when you had unprotected sex, so it's just a case of waiting to see, now.
Some people think that Plan B works in other ways, rather than just by delaying ovulation, but the Manufacturer's website does not claim that.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Feb 2015 • 3 answers
Posted 19 Aug 2015 • 1 answer
Posted 6 Nov 2015 • 1 answer
Posted 24 Dec 2015 • 1 answer
Posted 24 Jun 2018 • 2 answers